Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 103, NWS La Crosse, WI

September 17, 2018Buffalo County, La Crosse County, Trempealeau County, Wisconsin; Winona County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 17, 2018, 4:19 PM CDT for Buffalo County, La Crosse County, Trempealeau County, Wisconsin; Winona County, Minnesota. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2018, 4:19 PM CDT (21:19 UTC)
Expired
Sep 17, 2018, 5:00 PM CDT
In force
41 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Winona County, MN, Buffalo County, WI, La Crosse County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 29 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 4:19 PM CDTTSTM WND GST 454 Sw Winona, MN
Sep 17, 4:20 PM CDTTSTM WND DMGWinona, MNMANY TREES DOWN IN TOWN ALONG WITH STREET FLOODING
Sep 17, 4:20 PM CDTTSTM WND DMGWinona, MNMANY TREES DOWN IN TOWN ALONG WITH STREET FLOODING.
Sep 17, 4:37 PM CDTTSTM WND GST 502 Wsw Galesville, WIESTIMATED 45 TO 50 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
400 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

744 
WUUS53 KARX 172119
SVRARX
MNC169-WIC011-063-121-172200-
/O.NEW.KARX.SV.W.0103.180917T2119Z-180917T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
419 PM CDT MON SEP 17 2018

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Central Winona County in southeastern Minnesota...
  Southeastern Buffalo County in west central Wisconsin...
  Northwestern La Crosse County in west central Wisconsin...
  Southern Trempealeau County in west central Wisconsin...

* Until 500 PM CDT.

* At 418 PM CDT, a severe thunderstorm was located near Winona,
  moving east at 20 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Trempealeau around 445 PM CDT.
  Dakota around 450 PM CDT.
  Galesville and Brice Prairie around 455 PM CDT.
  Holmen and Onalaska around 500 PM CDT.

Other locations impacted by this severe thunderstorm include Wilson,
Lock And Dam 5 A, Camp Decorah, Perrot State Park and Stevenstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4416 9115 4414 9115 4391 9117 4392 9170
      4410 9172
TIME...MOT...LOC 2118Z 266DEG 19KT 4402 9160 

HAIL...1.00IN
WIND...<50MPH
 
$$

DAS
4 follow-up statements
521 
WWUS53 KARX 172123
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
423 PM CDT MON SEP 17 2018

MNC169-WIC011-063-121-172200-
/O.CON.KARX.SV.W.0103.000000T0000Z-180917T2200Z/
Winona MN-Buffalo WI-La Crosse WI-Trempealeau WI-
423 PM CDT MON SEP 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN WINONA...SOUTHEASTERN BUFFALO...NORTHWESTERN LA
CROSSE AND SOUTHERN TREMPEALEAU COUNTIES...

At 422 PM CDT, a severe thunderstorm was located near Winona, moving
east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Trempealeau around 440 PM CDT.
  Dakota around 450 PM CDT.
  Galesville and Brice Prairie around 455 PM CDT.
  Holmen and Onalaska around 500 PM CDT.

Other locations impacted by this severe thunderstorm include Lock And
Dam 5 A, Camp Decorah, Perrot State Park, Stevenstown and Council
Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4416 9115 4414 9115 4391 9117 4392 9164
      4410 9168
TIME...MOT...LOC 2122Z 266DEG 19KT 4402 9156 

HAIL...1.00IN
WIND...60MPH
 
$$

DAS
233 
WWUS53 KARX 172134
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
434 PM CDT MON SEP 17 2018

MNC169-WIC011-063-121-172200-
/O.CON.KARX.SV.W.0103.000000T0000Z-180917T2200Z/
Winona MN-Buffalo WI-La Crosse WI-Trempealeau WI-
434 PM CDT MON SEP 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN WINONA...SOUTHEASTERN BUFFALO...NORTHWESTERN LA
CROSSE AND SOUTHERN TREMPEALEAU COUNTIES...

At 433 PM CDT, a severe thunderstorm was located over Trempealeau, or
11 miles east of Winona, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Dakota around 440 PM CDT.
  Galesville and Brice Prairie around 445 PM CDT.
  Holmen and Onalaska around 500 PM CDT.

Other locations impacted by this severe thunderstorm include Camp
Decorah, Perrot State Park, Stevenstown, Council Bay and Marshland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on the Mississippi River, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4416 9115 4414 9115 4391 9117 4393 9162
      4410 9163
TIME...MOT...LOC 2133Z 265DEG 17KT 4403 9142 

HAIL...1.00IN
WIND...60MPH
 
$$

DAS
902 
WWUS53 KARX 172145
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
445 PM CDT MON SEP 17 2018

WIC011-172154-
/O.CAN.KARX.SV.W.0103.000000T0000Z-180917T2200Z/
Buffalo WI-
445 PM CDT MON SEP 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4416 9115 4414 9115 4391 9117 4393 9146
      4412 9149
TIME...MOT...LOC 2144Z 265DEG 17KT 4404 9135 

$$

MNC169-WIC063-121-172200-
/O.CON.KARX.SV.W.0103.000000T0000Z-180917T2200Z/
Winona MN-La Crosse WI-Trempealeau WI-
445 PM CDT MON SEP 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EAST CENTRAL WINONA...NORTHWESTERN LA CROSSE AND SOUTHEASTERN
TREMPEALEAU COUNTIES...

At 444 PM CDT, a severe thunderstorm was located near Galesville, or
14 miles north of La Crescent, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Brice Prairie around 450 PM CDT.
  Holmen and Onalaska around 500 PM CDT.

Other locations impacted by this severe thunderstorm include County
Roads M And W, Peacock Hill, Camp Decorah, New Amsterdam and
Stevenstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
ponding of water. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4416 9115 4414 9115 4391 9117 4393 9146
      4412 9149
TIME...MOT...LOC 2144Z 265DEG 17KT 4404 9135 

HAIL...1.00IN
WIND...60MPH
 
$$

DAS
857 
WWUS53 KARX 172156
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
456 PM CDT MON SEP 17 2018

MNC169-WIC063-121-172205-
/O.EXP.KARX.SV.W.0103.000000T0000Z-180917T2200Z/
Winona MN-La Crosse WI-Trempealeau WI-
456 PM CDT MON SEP 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WINONA...
NORTHWESTERN LA CROSSE AND SOUTHEASTERN TREMPEALEAU COUNTIES WILL
EXPIRE AT 500 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4416 9115 4414 9115 4391 9117 4393 9146
      4412 9149
TIME...MOT...LOC 2155Z 266DEG 23KT 4405 9121 

$$

DAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 1:44 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Sep 17, 1:44 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
144 PM CDT Mon Sep 17 2018

.SHORT TERM...(Tonight through Tuesday Night)
Issued at 144 PM CDT Mon Sep 17 2018

Very active next couple of days setting up as a cold front slips in
and becomes quasi-stationary across the area. Currently, the frontal
boundary extends from central Upper MI through central WI into
northern IA. Radar was showing some elevated thunderstorm activity
across western MN north of the frontal boundary associated with a
mid-level trough and increasing moisture transport. This convection
is expected to continue heading this way later this afternoon into
this evening. Some of the storms could be strong to possibly severe
with hail and gusty/possibly damaging winds. In addition, given
higher than normal precipitable water values, these storms will be
capable of heavy rainfall. This batch of storms looks fairly
progressive, pushing out of the area by late this evening. However,
another mid-level wave pushes into the region overnight and is
expected to fire some more elevated convection after midnight across
MN, moving into our area by early Tuesday morning. This batch of
rainfall looks progressive in nature as it moves though but heavy
rain rates will likely be seen.

Looks like a brief break in the action Tuesday evening, but then
more convection is expected to re-fire/move in after midnight as yet
another mid-level wave moves toward the region. As of now, the
heaviest rainfall through this period (Tonight through Tuesday
Night) appears to be south of I-90 across southeast MN/northeast IA.
Thinking mean areal average rainfall will be somewhere in the 1-3
inch range ,but there is the distinct possibility for locally
higher amounts. This give rise to some hydrology concern which will
is addressed below in the Hydrology section.

.LONG TERM...(Wednesday through Monday)
Issued at 144 PM CDT Mon Sep 17 2018

Wednesday through Thursday will likely be active as well as low
pressure organizes over the Central Plains and lifts northeastward
into the area. Additional rounds of showers and storms are expected
with the potential for more heavy rainfall. Additional rainfall of 1
to 3 inches, locally higher could be seen. In addition to the
potential for heavy rainfall, we will have to keep a vigilant eye
out for the possibility of severe thunderstorms Thursday as the
surface low tracks across the area. Right now, the warm sector
appears messy, so this may limit severe storm potential. However, if
the warm sector cleans out, we could see some severe storm
development as the cold front pushes in during the afternoon.

Cooler and drier air filters into the area Friday into Saturday as
high pressure slides in from Canada. Look for highs Friday and
Saturday in the middle/upper 60s with lows Friday night expected to
bottom out mainly in the 40s.

Sunday looks dry again as another piece of high pressure builds into
the area. This looks sort-lived though as a trough of low pressure
moves from the Northern Plains into the Upper Mississippi River
Valley Region which could result in a few showers/storms across
northern WI. Otherwise, cooler weather will prevail with slightly
below normal temperatures expected.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1206 PM CDT Mon Sep 17 2018

Appears a couple bouts of shra/ts will impact the KRST/KLSE TAF
sites through the period. A cold front will push scattered shra/ts
into the area late this afternoon into this evening.
Another batch moves in after midnight lasting int early Tuesday
morning. Ceilings through tonight appear to remain VFR although
there could be some temporary reductions in vsby into MVFR range.
Reductions in ceiling bases are expected Tuesday morning into MVFR
range with -shra scattered about.

&&

.HYDROLOGY...(Through Thursday)
Issued at 144 PM CDT Mon Sep 17 2018

Precipitable water values across much of the forecast area will be
in the 1.5 to 2 inch range over the next several days. Combined with
warm cloud depths of 4000 feet...this will allow the showers and
thunderstorms to be efficient rain producers over the next several
days. At this time...rainfall amounts of 2 to 5 inches are possible
across much of the area...with the higher amounts over parts of
southeast Minnesota and northeast Iowa. Current river levels across
the area are running above normal and given the forecast QPF
amounts, river rises can be expected and river flooding is possible
along with the possibility of flash flooding.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...DAS
HYDROLOGY...DTJ
Hazardous weather outlook, Sep 17, 3:51 AM CDT, 12 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
351 AM CDT Mon Sep 17 2018

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-181200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
351 AM CDT Mon Sep 17 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms are expected to impact areas southwest of
Interstate 94 late this afternoon through tonight. Some could be
strong, with an outside chance for severe storms. The main threats
will be hail and heavy rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Several rounds of thunderstorms are expected through Thursday
night. The main threat will be heavy rainfall, but confidence is
low on locations that will see the heaviest rainfall. The risk for
severe storms appears low at this time.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

CA

In the hours before

Special weather statement, Sep 17, 3:19 PM CDT, 1 hour before
Special Weather Statement
National Weather Service La Crosse WI
319 PM CDT MON SEP 17 2018

IAZ008>011-018-019-MNZ079-087-088-094>096-WIZ032-033-041-053-172130-
Floyd-Chickasaw-Mitchell-Winneshiek-Howard-Allamakee-Wabasha-
Fillmore-Winona-Houston-Olmsted-Mower-Buffalo-Trempealeau-Vernon-La
Crosse-
319 PM CDT MON SEP 17 2018

...A LINE OF STRONG WINDS and STORMS ARE APPROACHING...

Wind gusts associated with approaching storms was producing gusts of
40 to 55 mph as it sweeps through the region this afternoon. Be
prepared for these gusts, and the storms that will follow.

Wind gusts could cause blowing dust, along with possibly knock down
some branches, tree limbs, and power lines.

With the locally heavy rain and lightning threat, it is recommended
to move indoors when the storms impact your area.

LAT...LON 4352 9302 4441 9208 4459 9202 4460 9117
      4408 9115 4378 9124 4350 9122 4318 9143
      4308 9161 4308 9208 4291 9208 4291 9302
TIME...MOT...LOC 2017Z 272DEG 49KT 4419 9197 4362 9274

Shea
Local storm report, Sep 17, 3:24 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
324 PM CDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     AUSTIN                  43.67N 92.97W
09/17/2018  M43 MPH          MOWER              MN   AWOS

0315 PM     TSTM WND GST     ROCHESTER               44.01N 92.48W
09/17/2018  M59 MPH          OLMSTED            MN   AWOS

            WIND GUST AT HELIPAD ON TOP OF ST MARYS HOSPITAL NEAR
            DOWNTOWN ROCHESTER

0312 PM     TSTM WND DMG     KASSON                  44.03N 92.75W
09/17/2018                   DODGE              MN   BROADCAST MEDIA

            TREE DOWN

0300 PM     TSTM WND DMG     DODGE CENTER            44.03N 92.85W
09/17/2018                   DODGE              MN   BROADCAST MEDIA

            TREE FELL ON POWER LINE IN TOWN

0315 PM     TSTM WND GST     2 SW ROCHESTER          43.99N 92.50W
09/17/2018  M52 MPH          OLMSTED            MN   ASOS

            PEAK WIND GUST AT ROCHESTER INTL AIRPORT

&&

SHEA
Local storm report, Sep 17, 4:03 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
403 PM CDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     3 W PRESTON             43.67N 92.14W
09/17/2018  M39 MPH          FILLMORE           MN   AWOS

0356 PM     TSTM WND GST     WINONA                  44.05N 91.66W
09/17/2018  M34 MPH          WINONA             MN   AWOS

&&

SHEA
Local storm report, Sep 17, 4:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
415 PM CDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             WINONA                  44.05N 91.66W
09/17/2018  E0.70 INCH       WINONA             MN   PUBLIC

&&
Special weather statement, Sep 17, 4:16 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service La Crosse WI
416 PM CDT MON SEP 17 2018

IAZ009>011-019-029-030-MNZ088-095-096-WIZ032>034-041-042-053-054-
172145-
Chickasaw-Fayette-Clayton-Winneshiek-Howard-Allamakee-Fillmore-
Winona-Houston-Buffalo-Crawford-Jackson-Trempealeau-Vernon-La
Crosse-Monroe-
416 PM CDT MON SEP 17 2018

...STRONG THUNDERSTORMS APPROACHING THE AREA...

Wind gusts ahead of approaching storms could reach 40 to 55 mph at
times, knocking down a tree or two, or power lines, as they move
through the area late this afternoon. In addition, small hail and
locally heavy rain will also occur at times.

Those with outdoor plans into the evening should be aware of these
storms. Move indoors when they impact your area.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4312 9239 4460 9116 4460 9092 4451 9092
      4451 9080 4442 9080 4442 9032 4275 9160
TIME...MOT...LOC 2113Z 272DEG 49KT 4400 9129

Shea
Local storm report, Sep 17, 4:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
418 PM CDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND GST     4 SW WINONA             44.01N 91.71W
09/17/2018  M42 MPH          WINONA             MN   TRAINED SPOTTER

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 2:11 PM CDTSpecial Weather StatementARXBuffalo64 min
Sep 17, 3:19 PM CDTSpecial Weather StatementARXBuffalo, Trempealeau71 min
Sep 17, 4:16 PM CDTSpecial Weather StatementARXJackson, La Crosse, Trempealeau29 min
Sep 17, 4:57 PM CDTSpecial Weather StatementARXJackson, La Crosse, Monroe, Vernon48 min
Sep 17, 5:49 PM CDTSpecial Weather StatementARXWood26 min
Sep 17, 5:59 PM CDTSevere Thunderstorm WarningARXJackson, Juneau46 min
Sep 17, 6:06 PM CDTSevere Thunderstorm WarningARXJackson24 min
Sep 17, 5:27 PM CDTSpecial Weather StatementARXDodge, Olmsted, Wabasha63 min
Sep 17, 6:34 PM CDTSpecial Weather StatementARXFillmore, Winona56 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.